Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 7892507, 10 pages
https://doi.org/10.1155/2017/7892507
Research Article

Estimation of Poisson-Dirichlet Parameters with Monotone Missing Data

1Department of Statistics and Actuarial Science, East China Normal University, Shanghai, China
2China Pacific Property Insurance Co., Ltd., Shanghai, China

Correspondence should be addressed to Xueqin Zhou; moc.361@uohzniqeux

Received 22 March 2017; Accepted 29 August 2017; Published 12 October 2017

Academic Editor: Giuseppe Vairo

Copyright © 2017 Xueqin Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueqin Zhou, Jinlong Huang, and Xianyi Wu, “Estimation of Poisson-Dirichlet Parameters with Monotone Missing Data,” Mathematical Problems in Engineering, vol. 2017, Article ID 7892507, 10 pages, 2017. https://doi.org/10.1155/2017/7892507.